So I started Clomid about two weeks ago, took it for five days. Side effects were numerous the first few days: dizziness, severe moodiness, bloating, hot flashes, GI distress, extreme exhaustion and just general unmotivated feeling.
Most of those seemed to subside a day or two after the last pill but now the worst effect of all is ruining my life. I've gain about four pounds. In LESS than two weeks.
I'm a fitness professional, eat an extremely clean diet, train 6-7 days a week. I don't touch dessert. My lifestyle has kept me lean and fit and happy for years with my weight never changing more than a pound up or down.
Now here I am feeling horrible, my clothes don't fit right, I can't stand to even look in the mirror. Weight gain for a pregnancy? No problem. Weight gain just because of this stupid pill?? Sucks. I SO regret doing this. Can anyone share a similar experience so I feel less alone in this?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.